# SDR UALA2010031200839

- Difficulty date: March 11, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 41,785 hours, 16,200 cycles
- Engine: Iae V2522A5
- System (JASC): 3810 · Potable Water System
- Part: Cartridge
- Condition: Defective
- Location: Lavatory
- Component: Faucet
- Component part number: 2980192100110
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WATER LEAK, RTFL.  LEAK COMING FROM SINK FAUCET IN FLIGHT. SHUT OFF WATER TO SINK AND TURNED OFF WATER HEATER. RPLC'D FAUCET. NEED TO RDF BECAUSE COULD NOT GET WATER TO FLOW OUT OF FAUCET. REPLACED CARTRIDGE AND TURNED ON BOTH WATER VALVES, OPS CKS GOOD.
